# SDR QXEA0100598

- Difficulty date: April 17, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Condition: Cracked
- Location: Speedbrake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- SPEEDBRAKE UPPER HINGE SUPPORT BRACKET IS CRACKED.  REPAIRED IAW HORIZON AIR EA 4-53-1476.
